Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 651910, 8 pages
http://dx.doi.org/10.1155/2008/651910
Research Article

Stokes Flow past a Swarm of Porous Nanocylindrical Particles Enclosing a Solid Core

Department of Mathematics, University of Allahabad, Allahabad 211002, India

Received 21 May 2007; Revised 12 July 2007; Accepted 5 December 2007

Academic Editor: Manfred Moller

Copyright © 2008 Satya Deo and Pramod Kumar Yadav. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Satya Deo and Pramod Kumar Yadav, “Stokes Flow past a Swarm of Porous Nanocylindrical Particles Enclosing a Solid Core,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 651910, 8 pages, 2008. https://doi.org/10.1155/2008/651910.